International Journal of Modern Nonlinear Theory and Application

Volume 3, Issue 4 (September 2014)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.5  Citations  

Global Attractor and Dimension Estimation for a 2D Generalized Anisotropy Kuramoto-Sivashinsky Equation

HTML  Download Download as PDF (Size: 2606KB)  PP. 163-172  
DOI: 10.4236/ijmnta.2014.34018    2,206 Downloads   2,719 Views   Citations

ABSTRACT

In this paper, firstly, some priori estimates are obtained for the existence and uniqueness of solutions of a two dimensional generalized anisotropy Kuramoto-Sivashinsky Equation. Then we prove the existence of the global attractor. Finally, we get the upper bound estimation of the Haus-dorff and fractal dimension of attractor.

Cite this paper

Wang, M. , Tian, C. and Lin, G. (2014) Global Attractor and Dimension Estimation for a 2D Generalized Anisotropy Kuramoto-Sivashinsky Equation. International Journal of Modern Nonlinear Theory and Application, 3, 163-172. doi: 10.4236/ijmnta.2014.34018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.